# SDR SWAA2022081811045

- Difficulty date: May 25, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 47,720 hours, 28,487 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH MOUNTING BRACKET FOR KEEL BEAM PANEL 192E IS CRACKED. / [01] REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
